# SDR R61A201403180419

- Difficulty date: March 18, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 16,262 hours, 12,841 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Corroded
- Location: Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT WING BLACK SUBSTANCE ON 2 FUEL LINE GAMMA COUPLING CONNECTIONS UNDER PANEL 521AB.  MX R & R LT WING 2 FUEL LINE GAMMA COUPLING CONNECTIONS UNDER PANEL 521AB IAW AMM 20-10-13. PN 170-088-07-401, TUBE ASSY.
